# SDR FDEA2018091172414

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199113
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B AFT (FLAP SIDE) HINGE PIVOT I/B HOLE BORE CORROSION. HINGE PIVOT I/B HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04. EXISTING HOLE DIA: 1.148' FINAL HOLE DIA: 1.163" MAXIMUM ALLOWABLE HOLE: 1.150" OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-52-04 AND EA 1-5750-T0342097 P1 STEP 1A AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-  2-100.
